Intro | Search taxa | Taxon tree | Search literature | Taxon match | Homonyms | Statistics | Webservice | Manual | FAQ | LifeWatch | Download | Log in

IRMNG taxon details

Multisphaera Nazarov & Afanasieva in Afanasieva, 2000 †

11916095  (urn:lsid:irmng.org:taxname:11916095)

accepted
Genus
marine, brackish, fresh, terrestrial
fossil only
Not documented
IRMNG (2020). Multisphaera Nazarov & Afanasieva in Afanasieva, 2000 †. Accessed at: https://www.irmng.org/aphia.php?p=taxdetails&id=11916095 on 2020-07-14
Date
action
by
2020-06-24 18:43:57Z
created

basis of record Noble, P.; Aitchison, J. C.; Danelian, T.; Dumitrica, P.; Maletz, J.; Suzuki, N.; Cuvelier, J.; Caridroit, M.; O'Dogherty, L. (2017). Taxonomy of Paleozoic radiolarian genera. <em>Geodiversitas.</em> 39(3): 419-502., available online at https://doi.org/10.5252/g2017n3a4 [details]   

verified source for family Noble, P.; Aitchison, J. C.; Danelian, T.; Dumitrica, P.; Maletz, J.; Suzuki, N.; Cuvelier, J.; Caridroit, M.; O'Dogherty, L. (2017). Taxonomy of Paleozoic radiolarian genera. <em>Geodiversitas.</em> 39(3): 419-502., available online at https://doi.org/10.5252/g2017n3a4 [details]   

name verified source Noble, P.; Aitchison, J. C.; Danelian, T.; Dumitrica, P.; Maletz, J.; Suzuki, N.; Cuvelier, J.; Caridroit, M.; O'Dogherty, L. (2017). Taxonomy of Paleozoic radiolarian genera. <em>Geodiversitas.</em> 39(3): 419-502., available online at https://doi.org/10.5252/g2017n3a4 [details]   

current name source Noble, P.; Aitchison, J. C.; Danelian, T.; Dumitrica, P.; Maletz, J.; Suzuki, N.; Cuvelier, J.; Caridroit, M.; O'Dogherty, L. (2017). Taxonomy of Paleozoic radiolarian genera. <em>Geodiversitas.</em> 39(3): 419-502., available online at https://doi.org/10.5252/g2017n3a4
note: sensu Dumitrica, 2011 [details]   

extant flag source Noble, P.; Aitchison, J. C.; Danelian, T.; Dumitrica, P.; Maletz, J.; Suzuki, N.; Cuvelier, J.; Caridroit, M.; O'Dogherty, L. (2017). Taxonomy of Paleozoic radiolarian genera. <em>Geodiversitas.</em> 39(3): 419-502., available online at https://doi.org/10.5252/g2017n3a4 [details]   

habitat flag source Noble, P.; Aitchison, J. C.; Danelian, T.; Dumitrica, P.; Maletz, J.; Suzuki, N.; Cuvelier, J.; Caridroit, M.; O'Dogherty, L. (2017). Taxonomy of Paleozoic radiolarian genera. <em>Geodiversitas.</em> 39(3): 419-502., available online at https://doi.org/10.5252/g2017n3a4 [details]   

This service is powered by LifeWatch Belgium
Learn more»